# SDR ASAA2015022410767

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 23,465 hours, 7,019 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND, AFTER PUSHBACK GOT FMC DISAGREE ALERT.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURES ALERT DISAPPEARED.
